# SDR UALA2009020900411

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,095 hours, 10,444 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 5262100
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE SQUIBS FIRED, SLIDE WAS PINNED.  SQUIBS FIRED WHEN PLACED IN SAFE POSITION, FOUND VERTICAL LINK OUT OF ADJUSTMENT.  ADJUSTED LINK, WORKS GOOD.  REPLACED DOOR LATCH-OPENING ACTUATOR  AND SPOILER OVERRIDE ACTUATOR.  STILL NEED TO REPLACE FWD & AFT DOOR-OPENING ACTUATORS.
